# SDR DALA2025042103048

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0916060) CORROSION ON TRACK AT AFT CARGO BAY BS787 LBL17 WL157. FABRICATED AND INSTALLED CARGO TIE DOWN SECTION OUT OF HFAB53-TRA-017 LOT #1601670 AND SPLICES OUT OF BAC1509-100688 7050T76511 LOT #1585933-1, PER B-737-900 SRM 53-00-53-2R-3.
